# SDR AWXA200700805

- Difficulty date: July 7, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 26,820 hours, 10,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - NR 7770898,  KEEL BEAM AFT INBOARD CORNER BRACKET (CONNECTION SECTION) CRACKED, FR 40/BS 1753, S42R INSIDE YELLOW HYDRAULIC BAY.  REPLACED KEEL BEAM AFT INBOARD CORNER BRACKET (CONNECTION SECTION), FR 40/BS 1753, S42R INSIDE YELLOW HYDRAULIC BAY IAW A320 SRM 51-31-00.
